Jump to content
CrazyBoards.org

Recommended Posts

I've been on Lamictal (Lamotrigine) 50mg at night for 13 days. My new Pdoc put me on a starting dose of 50mg and has me weaning off Seroquel (I was on 50mg xr) and Lithium (I was on 750mg).

Yesterday I came up with some small red spots on my thighs, arms and feet (just bits of it, not huge patches of them). Today I'm really itchy all over!

 

Am not sure if this is also due to the fact that I get hayfever (but haven't had a rash or bumps from it). Also, I'm taking anti-histamines (& have been for at least a month now).

 

So my question is, has anyone else gotten a small rash and then really itchy when they were on Lamictal??

I've got a GP appt on the 27th so that I can get his opinion on it.

For the moment, I'm just keeping a close eye on it, but still taking the Lamictal.

Oh and Merry Christmas/Happy Holidays :)

Link to comment
Share on other sites

  • 2 weeks later...

Thanks for ur reply ray of sunshine :) I see my pdoc tomorrow, so I'll let him know & see what his opinion on it all is. I haven't broken out in a rash again, but still get a bit itchy. Though that cld be cause it's summer here & it gets pretty hot.

Thanks the system is down. I'm really glad it's gone too!!

Link to comment
Share on other sites

  • 3 years later...

I've been on Lamictal about five months now. It's doing OK, BUT I also tan to keep my levels of vitamin D up, and I take an oral vitamin D supplement.

Has anyone found a way around the itch? My skin is not dry; however, every time I go tanning, I itch like crazy all night. I don't itch during the day, just when my mind relaxes at bedtime.

Has anyone figured out something that will stop my brain from thinking I'm itchy when I'm clearly not?

Link to comment
Share on other sites

  • 5 months later...
  • 2 months later...

I just started a new thread about this. Guess I should've read down a little more. I'm up to 100mg and been on that for 1 1/2 weeks. Itching started yesterday and drove me nuts last night and slept very poorly. Hope it goes away because I'm seeing a great benefit from it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...